# SDR REXA2015022500116

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 1,211 hours, 762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN THE FUSELAGE SKIN AT FS 629.00 BETWEEN STRINGER 16L & 17L.  THE DENT MEASURES 1.750” X 1.785” X .164” DEEP WITH A GOUGE IN THE CTR MEASURING .375” X .313” X .011” MATERIAL LOSS.  THE SKIN IS FORMED FROM 0.150” THICK 2024-T3 ALUMINUM SHEET WITH A LOCAL CHEM-MILL THICKNESS OF .061” THICK.  REPAIRED IAW EA CRJ953-03304.
